See Alike in...

Alike App

Browser

holda

671d

any bad experience with cortisone shots into hip joint?

Top reply
    • holda

      596d

      The cortisone shot into the hip put me on crutches for one month with excruciating pain I never had before

    • holda

      596d

      The cortisone shot into the hip put me on crutches for one month with excruciating pain I never had before

    • madd94

      670d

      I also could not bear weight and had nerve pain! I would definitely ask your doctor to make sure that nothing else is going on, but that sounds exactly like where I was after 5 days. I am “fine” as in back to where I was before the shot. Not a good candidate for surgery unfortunately, but am hoping to get a second opinion about a hip arthroscopy.

    • madd94

      671d

      I had a very severe flare up for about a week following a cortisone shot in my hip. I’ve had injections in my shoulders with no issue, so my dr believes that the flare was intensified by overuse (I work retail and was back on my feet the next day) The relief I eventually felt was worth it, so I’m getting a second shot next week and plan to take several days off to recover. Hoping that will help!

      • holda

        671d

        @madd94 thank you so much for your response.So the overuse you say was that you did too much?

        • madd94

          670d

          @holda I believe so, yes. It’s normal to have a short flare (~24 hrs) following a cortisone shot, but mine was much longer than that. Staying off of your feet as much as possible for a day or two afterwards should help, and you should start feeling relief pretty quickly after that. I wasn’t able to take time off after my shot, as recommended, so I went right back to work the next day and ended up having a really severe flare up from all of the walking and stair climbing. I’m hopeful that next time will be better. Also, I’ll say this - the shot itself was NOT painful or scary in my experience. Comparable to an MRI with contrast, if you’ve ever had that.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion